Send to

Choose Destination
See comment in PubMed Commons below
Br J Rheumatol. 1995 Apr;34(4):383-4.

Sulphasalazine-induced lupus in psoriatic arthritis.

Author information

  • 1Department of Rheumatology, Ninewells Hospital and Medical School, Dundee.


Lupus syndromes have been described in rheumatoid arthritis and inflammatory bowel diseases treated with sulphasalazine. We describe two cases of lupus with clinical and serological disease, developing in seronegative, immunologically nude psoriatic arthritis following sulphasalazine treatment. On cessation of sulphasalazine the clinical and serologic features of lupus disappeared. This suggests that the lupus syndrome was induced by sulphasalazine rather than unmasked by it.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire
    Loading ...
    Support Center